Ignacio Luengo Velasco
Ignacio Luengo Velasco
Catedrático de Álgebra. UCM
Verified email at ucm.es
Title
Cited by
Cited by
Year
A power structure over the Grothendieck ring of varieties
SM Gusein-Zade, I Luengo, A Melle-Hernández
Mathematical Research Letters 11 (1), 49-58, 2004
802004
The μ-constant stratum is not smooth
I Luengo
Inventiones mathematicae 90 (1), 139-152, 1987
751987
Quasi-ordinary power series and their zeta functions
E Artal-Bartolo, P Cassou-Nogučs, I Luengo, AM Hernandez
American Mathematical Soc., 2005
642005
Links and analytic invariants of superisolated singularities
I Luengo-Velasco, A Melle-Hernández, A Némethi
arXiv preprint math/0312416, 2003
532003
Monodromy conjecture for some surface singularities
EA Bartolo, P Cassou-Nogues, I Luengo, AM Hernández
Annales Scientifiques de l’Ecole Normale Supérieure 35 (4), 605-640, 2002
532002
On rational cuspidal projective plane curves
JF De Bobadilla, I Luengo‐Velasco, A Melle‐Hernández, A Némethi
Proceedings of the London Mathematical Society 92 (1), 99-138, 2006
412006
Zeta functions for germs of meromorphic functions, and Newton diagrams
SM Gusein-Zade, I Luengo, A Melle-Hernández
Functional Analysis and Its Applications 32 (2), 93-99, 1998
401998
Germs of holomorphic vector fields in C3 without a separatrix
X Gómez-Mont, I Luengo
Inventiones mathematicae 109 (1), 211-219, 1992
40*1992
I. Luengo y A. Melle-Hernández
SM Gusein-Zade
Partial resolutions and the zeta-function of a singularity, 244-256, 0
40*
Power structure over the Grothendieck ring of varieties and generating series of Hilbert schemes of points
SM Gusein-Zade, I Luengo, A Melle-Hernandez
arXiv preprint math/0407204, 2004
362004
A new proof of the Jung—Abhyankar theorem
I Luengo
Journal of Algebra 85 (2), 399-409, 1983
351983
Classification of rational unicuspidal projective curves whose singularities have one Puiseux pair
J Fernández de Bobadilla, I Luengo, A Melle Hernández, A Némethi
Real and complex singularities, 31-45, 2007
342007
Normal forms and moduli spaces of curve singularities with semigroup <2p,2q, 2pq + d>
I Luengo, G Pfister
Algebraic Geometry, 247-264, 1990
331990
On rational cuspidal plane curves, open surfaces and local singularities
J Fernández de Bobadilla, I Luengo, A MELLE-HERNÁNDEZ, A Némethi
Singularity Theory: Dedicated to Jean-Paul Brasselet on His 60th Birthday …, 2007
322007
On polynomials whose fibers are irreducible with no critical points
EA Bartolo, P Cassou-Nogučs, IL Velasco
Mathematische Annalen 299 (1), 477-490, 1994
301994
Topology of meromorphic germs and its applications
SM Gusein-Zade, I Luengo, A Melle-Hernández
ST PETERSBURG MATHEMATICAL JOURNAL C/C OF ALGEBRA I ANALIZ 11 (5), 775-780, 2000
25*2000
On some conjectures about free and nearly free divisors
EA Bartolo, L Gorrochategui, I Luengo, A Melle-Hernández
Singularities and computer algebra, 1-19, 2017
222017
An algorithm on quasi-ordinary polynomials
M Alonso, I Luengo, M Raimondo
Applied Algebra, Algebraic Algorithms and Error-Correcting Codes, 59-73, 1989
221989
Milnor number at infinity, topology and Newton boundary of a polynomial function
EA Bartolo, I Luengo, A Melle–Hernández
Mathematische Zeitschrift 233 (4), 679-696, 2000
212000
On the zeta-function of a polynomial at infinity
SM Gusein-Zade, I Luengo, A Melle-Hernández
Bulletin des sciences mathematiques 124 (3), 213-224, 2000
202000
The system can't perform the operation now. Try again later.
Articles 1–20